# SDR UPS07M50949

- Difficulty date: September 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM STA 6-5 TO STA 6-10, ALONG X=9 (LBL 9), SEAT TRACK CROWN BASE AREAS FOUND CORRODED.  CORROSION REMOVAL ON A/M AREAS C/OUT FOUND EXCEEDED LIMIT PER SRM 53-70 -00D, F3, V1, R35.  TO GAIN ACCESS TO REMOVE CORRODED SEAT/T AND SPLICE SOS AS TO RWK, NEW SEAT/TRACK AND SPLICE PER SRM 53-70-00D, F1, V1, R35.  HOLES PICKED UP SRM 51-31-01 & 5121-01, V2, R35.  NEW SEAT/T FROM STA 6-02 TO 1129 LBL 9, INSTALLED PER SRM 51-33-01 & 51-31-01, V2, R35.  FOUND SATIS.
